# SDR 96UAL900316

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 2761 · Drag Control Actuator
- Part: Pwr Cont Unit
- Part number: S251W150
- Condition: Failed
- Location: Nr 4 Spoiler
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MESSAGE DURING LANDING ROLL.  *S/D*  REPLACED NUMBER FOUR SPOILER POWER CONTROL UNIT.
